MathSciNet Relay Station
MathSciNet bibliographic data
MR9966 (5,230b) 27.0X
Zygmund, A. On certain integrals. Trans. Amer. Math. Soc. 55, (1944). 170–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement